# SDR AALA20150425004

- Difficulty date: April 25, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311A2290224
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG PYLON HAS CORROSION ON UPPER SPAR, SECOND BAY FWD OF AFT ENGINE MOUNT BULKHEAD, THROUGH ACCESS PANEL 433A.  R & R LT PYLON.
